Jump to content
Important Survey - Please Participate ×

Feel so alone...why all these symptoms??


[3b...]

Recommended Posts

I have been trying so hard with the Ativan. Successfully going cold turkey for a week to ten days, then boom, some symptom hits me hard and I dose. I take gabapentin and just started BuSpar on Saturday (starting at 5 mgs 2 times daily to go up to 10 mgs twice daily soon). I don't know if it the withdrawal from the Ativan or if it is the BuSpar, but insomnia has hit me hard the last two nights. My ears ring loudly constantly. CONFESSION: the last two nights I had to take the Ativan. The night before a .5 mg pill (my original dose) and last night I took about .33 mgs. It didn't help anything, but I did relax and finally get a couple hours sleep last night.

I sit here and cry in tears. Everything hurts. My ears are loud...AND I WANT TO BE OFF ALL OF THESE! NO BENZOS, NO GABAPENTIN, NO BUSPAR! fortunately I only have a couple of pills of Ativan left and I asked my doctor when I say him last week not to refill it. The anxiety and an unexpected decline I. Health is feeding itself. EVERYDAY IS A NEW SYMPTOM! I HATE IT!I I DON'T WANT TO CRY ANYMORE...I WANT TO BE THE WIFE AND MOM I ONCE WAS.  I DON'T WANT THIS PERSON ANYMORE!

I am not sure if it is withdrawal alone,or if the BuSpar is making it difficult.

Please someone, tell me it will be better. Even if it's not the truth. I just need comfort! Just some peace..outside all the ringing ears, sadness, hurting body, insomnia. Please, just tell me. I want to function, to be the mom and wife my family deserves.

Link to comment
Share on other sites

It looks like you just stopped Ativan less than two weeks ago. Currently you are in the acute phase of withdrawal. The symptoms you describe are all normal at this point.  The acute period typically lasts about a month. Symptoms during this phase can be severe at times. Once past the acute phase you should feel some noticeable relief.
Link to comment
Share on other sites

You are going to have to give it some time and you will start to feel better. I have no idea if the buspar has anything to do with it. I know when I went through acute I had a really hard time with it. I hope you feel better soon.
Link to comment
Share on other sites

×
×
  • Create New...